Ask an expert
Question

22 Oct 2009

Libido...
after i gave birth to my now 27 month old baby, i started using Depo, a year after i changed to Nuristerate as i thought depo was contributing to my weight gain, but soon after that my sex drive deteriated, and at the momen i have zero sex drive, and i am married that is not good, even if i do have sex i wont orgasm cos i just do for the sake of doing...could it be this injection or hormone inbalance or what, and how do i fix this, i love sex too much to be like this all the time.
Answer 360 views
Expert
Sexologist
Sexologist

01 Jan 0001

Dear Wife,

Some women do experience a loss of libido on the injectable contraceptives and you could change your contraceptive to an intra-uterine device as this is not associated with loss of libido.
This can be done free of charge at most Family plannig Clinics. If this does not help then you should speak to your doctor or see a Sex Therapist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.